Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

I need you help!

I am current taking Provera (to induce my period as prescribed by my doctor). Since yesterday I have been noticing some eggwhite cm. About an hour ago, I had much more and it stretch about 2 inches.. Sorry TMI. Does that mean I am going to ovulate even though I am taking provera to induce my period? Thanks for your help.

Answer Question
 
Anonymous

Asked by Anonymous at 7:41 PM on Aug. 4, 2010 in Trying to Conceive

Answers (2)
  • I have no clue. I'd call the o/b or doctor that had you take that and see what they say. Have you googled side effcts of that medicen yet?
    elly25

    Answer by elly25 at 7:46 PM on Aug. 4, 2010

  • spk with ur doc
    san78

    Answer by san78 at 7:30 AM on Aug. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN